# SDR 2008UALA00660

- Difficulty date: February 6, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 51,609 hours, 19,022 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO L ENGINE FUEL FILTER MSG.  FOUND POSSIBLE MICROBIAL CONTAMINATION ON FILTER. ACCOMPLISHED FUEL CONTAMINATION TEST PER MM28-10-00 ON LT AND RT FUEL TANKS. RT TANK TESTED NEGATIVE -- LT TANK TESTED LOW POSITIVE.
